# SDR I5EA2022110300003

- Difficulty date: October 26, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N277EA
- Make and model: Boeing 737-8CX
- Aircraft serial: 32359
- Aircraft time: 62,189 hours, 38,751 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Condition: Failed
- Location: Anti Skid Sys
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ANTISKID LIGHT ILLUMINATED IN FLIGHT, EMERGENCY DECLARED INTO KIWA.  REMOVED AND REPLACED #4 WHEEL TRANSDUCER AND ANTISKID CONTROL BOX IAW B737 AMM 32-42-11 AND 32-42-21, SYSTEM OPS CHECKS GOOD
